Itching after Restylane under eyes
By madasheck on 14 Feb 2010
I had restylane injected under both eyes 7-8 weeks ago. Approx. 2-3 weeks ago itching under my eyes and on both cheeks has been increasingly unbearable. I am now getting a pooling of skin folds under my eyes and the areas have darkened. My friends are asking me daily if I'm sick and that I need more sleep.
The center I went to said it would be very rare that this reaction was from the restylane, however from what I'm reading on blogs and websites, this doesn't appear to be so random. I look like I've aged another 10 years and am so sad. I saved $1,500 for this and look what has happened! I'm concerned that my "certified" technician will write this off and say there is no connection.
What can I expect from the place I went to? Can they fix this? Will I always look like this? Frustrated....
View 4 doctor answers to Restylane Under Eyes - Known Risks and Complications?